# SDR HEEA0011520

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Baro Aneroid
- Part number: D120P2T
- Condition: Leak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAROMETRIC ANEROID EXCESSIVE CASE LEAKAGE.
